# SDR VNAA2023112911101

- Difficulty date: November 26, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 21,114 hours, 19,082 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229810308
- Part serial: 38X7F
- Condition: Failed
- Location: 200
- Part time: 79 hours, 79 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON TURNING ON FFD, CA NOTICED BURNING SMELL IN FLIGHT DECK. I LOOKED DOWN AND SEE DISPLAY FAN ON STANDBY. FO'S MFD HAD BURNED OUT / VERIFIED EFD4, SECONDARY EICAS DISPLAY COMPLETELY BLANK. INTERROGATED MDC, FOUND FAULT CODE B1-006507 FOR EICAS DISPLAY 2/INTERNAL FAULT. REMOVED AND REPLACED EFD4, EICAS SECONDARY DISPLAY, IAW CRJ900 AMM 31-61-01-000/400-801. OPS CHECK GOOD. THIS CLEARS MEL.
